Publication detail

On the solvability of a nonlocal boundary valuproblem for the first order nonlinear functional differential equations

OPLUŠTIL, Z.

Original Title

On the solvability of a nonlocal boundary valuproblem for the first order nonlinear functional differential equations

English Title

On the solvability of a nonlocal boundary valuproblem for the first order nonlinear functional differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

We study a nonlocal boundary value problem for nonlinear functional differential equations. New effective conditions are found for the solvability and unique solvability of the problem under consideration. General results are applied to differential equations with deviating arguments.

English abstract

We study a nonlocal boundary value problem for nonlinear functional differential equations. New effective conditions are found for the solvability and unique solvability of the problem under consideration. General results are applied to differential equations with deviating arguments.

Keywords

Boundary value problem; nonlinear functional differential equation; solvability; unique solvability.

Released

08.12.2017

Publisher

Ivane Javakhishvili Tbilisi State University, A. Razmadze Mathematical Institute

Location

Tbilisi, Georgia

ISBN

1512-0015

Periodical

Memoirs Diff. Equat. Math. Phys

Year of study

2017

Number

72

State

GE

Pages from

91

Pages to

101

Pages count

11

URL

Documents

BibTex


@article{BUT142900,
  author="Zdeněk {Opluštil}",
  title="On the solvability of a nonlocal boundary valuproblem for the first order nonlinear functional differential equations",
  annote="We study a nonlocal boundary value problem for nonlinear functional differential equations.
New effective conditions are found for the solvability and unique solvability of the problem
under consideration. General results are applied to differential equations with deviating arguments.",
  address="Ivane Javakhishvili Tbilisi State University, A. Razmadze Mathematical Institute",
  chapter="142900",
  howpublished="online",
  institution="Ivane Javakhishvili Tbilisi State University, A. Razmadze Mathematical Institute",
  number="72",
  volume="2017",
  year="2017",
  month="december",
  pages="91--101",
  publisher="Ivane Javakhishvili Tbilisi State University, A. Razmadze Mathematical Institute",
  type="journal article in Web of Science"
}